Announcement

Collapse
No announcement yet.

estrogen patch question

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • ngazerro
    replied
    I also use the Vivelle Dot patch 0.1. I have been on it for 9 months since they took my ovaries out. I also take a estogen pill each day because the patch was not enough. I never had any pain from it.

    Leave a comment:


  • sami4
    replied
    vivelle Dot

    I used the Vivelle Dot patch 0.1 for 6 months before my recent hyster and never had the symptoms you are having. You may need more of a dose, what did your Doc think?
    Sammi

    Leave a comment:


  • rosesitty
    replied
    Roxie - if I have to use it again, the gyno prescribed it to stop break through bleeding (to supplement the Ortho Evra patch), I'm going to ask for the Vivelle patch. You change it every two - three days - perhaps that will work better for me. I can't stand the itching! Thanks for your input.
    Stephanie

    Leave a comment:


  • Roxie2007
    replied
    rosesitty,
    I have very red skin for a few hrs after taking off the Climara patch and some times the sticky stuff actual pulls off a cpl peices of skin when I remove it.....it's the pits.....but I don't have a choice because I can't take estrogen orally. You have to have very dry skin to apply the patch too. I've only had one box of them have a problem with staying on and I complained to the pharmacy and they gave me a different box. Good luck! Roxie

    Leave a comment:


  • rosesitty
    replied
    I can't take the Climera patch. It doesn't stay on for the week and apparently I'm allergic to the sticky stuff.

    Leave a comment:


  • Roxie2007
    replied
    HI I use Climara estrogen patch, .75 and I never notice anything sort of 'feelings' from it, or tenderness. If it continues I'd suggest giving your dr. a call to make sure it's a normal feeling from that drug. Good luck! Roxie

    Leave a comment:


  • runningshoe
    started a topic estrogen patch question

    estrogen patch question

    Hi all,
    I am on day 2 of my estrogen patch (vivelle .035 is starting low to see how I do). I haven't felt my usual burning all day!! I do have abdominal crampy kinda tenderness going on. Is that typical at first? I don't have a uterus so it feels more like on the sides (ovaries maybe?). Just checking if that sounds typical. Thanks
Working...
X